Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the gaps in the spectrum associated with Hill's equation


Author: M. S. P. Eastham
Journal: Proc. Amer. Math. Soc. 21 (1969), 643-647
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0240377-6
MathSciNet review: 0240377
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] M. S. P. Eastham, On the limit points of the spectrum, J. London Math. Soc. 43 (1968), 253-260. MR 0225027 (37:624)
  • [3] C. R. Putnam, On the gaps in the spectrum of the Hill equation, Quart. Appl. Math. 11 (1953), 496-498. MR 0059430 (15:528c)
  • [4] E. C. Titchmarsh, Eigenfunction expansions, 2nd ed., Clarendon Press, Oxford, 1962. MR 0176151 (31:426)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240377-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society